# SDR 96UAL900272

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH CRACK IN LOWER BELLY, ONE FOOT OUTBOARD LEFT OF LOWER AFT VHF ANTENNA.  EVIDENCE OF CORROSION.  *S/D*  ACTUALLY THE CRACK WAS 2.5 INCHES.  REPAIRED PER SRM 53-30-3.
